# SDR FDEA2020021092589

- Difficulty date: September 19, 2018
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 28,860 hours, 4,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, R-1 DOOR OUTSIDE EMERGENCY LT INOP RE-LAMPED, REF B777 AMM: 33-51-04-2. EMERGENCY LT'S TEST SATIS, ITEM OK FOR SVC.
